# SDR ASAA2022060738580

- Difficulty date: June 7, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 22,353 hours, 7,019 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP ON WITH M/C RECALL IT DOES EXTINGUISH WHEN RESET. GROUNDED - YES. RELEASED PER 21-21G FLIGHT DECK PRIMARY TEMP INOP. #2 ZONE TEMP CONT LOGGED FLT DECK TRIM VALVE FAULT, FAULT CLEARED & CKS GOOD PER B737-900 AMM 21-61-00. GND VERIFICATION SUCCESSFUL.
